Cm extension by linear operators

Research output: Contribution to journalArticlepeer-review

52 Scopus citations
Original languageEnglish (US)
Pages (from-to)779-835
Number of pages57
JournalAnnals of Mathematics
Issue number3
StatePublished - Nov 2007

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Cm extension by linear operators'. Together they form a unique fingerprint.

Cite this